# SDR SWAA2017040412906

- Difficulty date: March 28, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 36,874 hours, 18,564 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD WEB CRACKED AT BS 663, LBL 34.   REPAIRED THE BULKHEAD WEB IAW EA.
